# SDR SWAA2025010884121

- Difficulty date: January 8, 2025
- Submitted: January 8, 2025
- Operation: Air carrier
- Aircraft: N428WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29844
- Aircraft time: 73,358 hours, 43,651 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH INBOARD MAIN FLAP LOWER SKIN DELAMINATION AT AFT OUTBOARD.   REMOVED AND REPLACED L/H I/B AFT FLAP O/B WEDGE PANEL PER AMM 27-51-11.
